Respond to emergencies. Protect yourself and your friends.
Do not stand by if someone is experiencing signs and symptoms of a possible overdose.
In the case of an emergency dial 911 immediately. Learn more about how to help in an alcohol or drug-related emergency.
Warning signs and symptoms (pdf) of prescription drug abuse vary based on the type of drug. Mixing prescription drugs with alcohol and other drugs is particularly dangerous as it can lead to permanent organ damage and even death.
WatchDawgs is UGA’s “Call to Action” for the entire campus community. In this interactive training, participants learn intervention strategies for potentially dangerous or unsafe situations like interpersonal violence and alcohol/drug related emergencies.
The following partners have collaborated
to provide you with this information on how to
safely use prescription medications:
The UHC Fontaine Center
UHC Health Promotion Department
UGA College of Pharmacy